MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1245
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Aneurysm (1708); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg endoprosthesis), four gore® excluder® aaa endoprostheses (contralateral leg endoprostheses), two gore® excluder® iliac branch endoprostheses (iliac branch component and internal iliac component).Before endoprostheses were implanted, the right internal iliac artery was coil embolized as planned.A 18fr gore® dryseal flex introducer sheath was inserted from the left side and the gore® excluder® iliac branch endoprosthesis (iliac branch component) was delivered.Then, the proximal of the iliac branch component was deployed.A 12fr gore® dryseal flex introducer sheath (dsf1245) was inserted from the right side and the cannulation to the left internal iliac artery was success.Ballooning was performed to the origin of the left internal iliac artery because it was narrow.Then, the internal iliac component was deployed.The external iliac leg of the iliac branch component was also deployed.Afterwards, the gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg endoprosthesis) was delivered and proximal of the endoprosthesis was deployed.The angulation and reposition of the proximal of trunk were performed.The dsf1247 was changed to the dsf1233 and the cannulation of the contralateral side was success.Then, the ipsilateral leg of the trunk ipsilateral leg endoprosthesis was deployed.The contralateral leg endoprosthesis (plc271000j) was implanted as bridging device between gore® excluder® conformable aaa endoprosthesis and the gore® excluder® iliac branch endoprosthesis.Three gore® excluder® aaa endoprostheses (plc121400j) were implanted in the right limb.After the sheaths were removed and evar was concluded, it was noticed that the pulse of the right limb was not well.Angiography was performed and there was no flow at the distal of the right dorsalis pedis artery and the right plantar artery.A micro catheter was inserted into ata and pta and urokinase and prostaglandin were injected.After a short time, the angiography, the doppler and the palpation revealed the blood flow was improved.The patient tolerated the procedure.The physician suggested the following: the descending aorta to the proximal neck was shaggy.This case was complicated because the abdominal aorta and the neck was severe tortuous and ibe devices were implanted.The blood flow of the right peripheral artery was interrupted due to a small thrombus might have been scattered.However, it is unknown when it occurred.Reportedly, the proximal neck was severe tortuous (about 90°), so the reposition was performed and the 12fr sheath was delivered from the right common iliac artery with lots of thrombus to the left to implant ibe device.
 
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device was discarded at facility.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Emdr section h6 e code was corrected.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17487959
Report Number3007284313-2023-02693
Device Sequence Number7293710
Product Code DYB
UDI-Device Identifier00733132628117
UDI-Public00733132628117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2025
Device Catalogue NumberDSF1245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale